# SDR MASA200602392

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 7,373 hours, 5,340 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2770 LAS.  SLAT FAIL CAUTION MESSAGE SLAT FAILED AT EXTENDED POSITION.  CLEARED INHIBITS, OPS GOOD.
